# SDR DXTR2017012801

- Difficulty date: January 28, 2017
- Submitted: January 28, 2017
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 8,901 hours, 7,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 8,901 hours, 7,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE OF THE FUSELAGE HAS SEVERAL GOUGES.  DAMAGE IS LOCATED AT FS 253.4 JUST ABOVE STRINGER WL 104.8.  ACCOMPLISHED MAJOR REPAIR IAW AQRD ERO-880379.
